# SDR 2003FA0000309

- Difficulty date: March 14, 2003
- Submitted: March 20, 2003
- Operation: General aviation
- Aircraft: N432ER
- Make and model: Cessna 172R
- Aircraft serial: 17280652
- Aircraft time: 4,428 hours
- Engine: Lyc IO360L2A
- Engine time: 2,348 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 25765362
- Condition: Inaccurate
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

THE CREW REPORTED A ROUGH IDLE DURING GROUND OPERATION. THIS ENGINE/AIRCRAFT COMBINATION HAS BEEN THE SUBJECT OF AN AD REGARDING UNSTABLE IDLE/MIXTURE ISSUES. IT IS NOT UNCOMMON FOR THIS SITUATION TO OCCUR NOT ONLY DURING INSPECTION GROUND RUNS, BUT ALSO DURING OPERATION BETWEEN INSPECTIONS. THE IDLE SYSTEM ON THIS FUEL CONTROL UNIT HAS ISSUES, WHERE IT REQUIRES CONSIDERABLE ADJUSTING WITHIN A RELATIVELY FEW NUMBER OF OPERATING HOURS.
